Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 232, NWS St. Louis, MO

August 20, 20104 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 20, 2010, 3:56 PM CDT for 4 counties in Missouri. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2010, 3:56 PM CDT (20:56 UTC)
Expired
Aug 20, 2010, 4:45 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO

What was reported inside it

TimeReportWhereRemark
Aug 20, 3:56 PM CDTTSTM WND DMGMexico, MOUTILITY LINES AND TREE LIMBS DOWN WITHIN THE CITY OF MEXICO MO
Aug 20, 4:07 PM CDTTSTM WND GST 50Laddonia, MO
Aug 20, 4:40 PM CDTTSTM WND GST 502 N New London, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 1:58 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2447 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KLSX 202056
SVRLSX
MOC007-137-163-173-202145-
/O.NEW.KLSX.SV.W.0232.100820T2056Z-100820T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT FRI AUG 20 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  EASTERN MONROE COUNTY IN NORTHEAST MISSOURI...
  NORTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
  RALLS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 445 PM CDT

* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MEXICO...AND MOVING NORTHEAST AT 35 MPH.

  AT 350 PM...THE AIRPORT AT MEXICO MISSOURI REPORTED 68 MPH WINDS   
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SANTA FE...VANDALIA...MONROE CITY...MARTINSBURG...LADDONIA...
  FARBER...PERRY...SPENCERBURG...CENTER...SPAULDING...NEW LONDON...
  FRANKFORD...RUSH HILL...FLORIDA...STOUTSVILLE...INDIAN CREEK AND
  THE LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3966 9184 3966 9172 3959 9124 3915 9157
      3915 9164 3906 9165 3906 9170 3921 9211
TIME...MOT...LOC 2055Z 209DEG 29KT 3914 9178
WIND...HAIL 60MPH 1.00IN

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:50 AM CDT, 9 hours 6 minutes earlier.

Area forecast discussion, Aug 20, 6:50 AM CDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT FRI AUG 20 2010

.DISCUSSION...
/235 AM CDT FRI AUG 20 2010/

COMBINATION OF A STOUT SHORTWAVE...STRONG INSTABILITY AND VERY MOIST
ATMOSPHERE WILL LEAD TO AN ACTIVE PERIOD OF WEATHER TODAY AND
TONIGHT.

THE ENTIRE MODEL SUITE DEPICTS AN AREA OF 850MB MOISTURE CONVERGENCE
WITHIN A SURGING MOISTURE/INSTABILITY AXIS FROM SOUTH CENTRAL
MISSOURI TO WEST CENTRAL ILLINOIS. THE VAST MAJORITY OF THEM ALSO
DEVELOP SOME CONVECTION/QPF IN THIS AXIS TODAY. LATEST IR SATELLITE
TRENDS OF MID CLOUDS DEVELOPING ACROSS SOUTHWEST MISSOURI FURTHER
SUPPORT THIS SCENARIO. BELIEVE COVERAGE WILL BE ISO TO SCT...WITH
BETTER COVERAGE WAITING UNTIL LATER THIS AFTERNOON AND EVENING.

SPC HAS OUTLOOKED THE NORTHWEST HALF OF THE CWA IN A SLIGHT RISK
THIS AFTERNOON AND EVENING. PROGRESSIVE SHORTWAVE WITH AN EMBEDDED
VORTICITY MAXIMA CURRENTLY ENTERING WESTERN KANSAS WILL PROVIDE
SYNOPTIC LIFT ACROSS THE OUTLOOKED AREA LATER THIS AFTERNOON AND
INTO THE EVENING. EXPECT SCATTERED CONVECTION WILL DEVELOP ACROSS
NORTHWEST MISSOURI THIS AFTERNOON AND CONGEAL INTO A FORWARD
PROPAGATING MCS THAT WILL MOVE ACROSS THE NORTHERN HALF OF THE CWA
THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT.

MODELS AGREE THAT THERE WILL BE A SIGNIFICANT INCREASE IN MOISTURE
AHEAD OF THE SHORTWAVE WITH PWS RISING ABOVE 2 INCHES. THIS WILL
LEAD TO VERY EFFICIENT RAINFALL PRODUCING THUNDERSTORMS. MODELS ALSO
ADVERTISE A BROAD LOW LEVEL JET OF 25 TO 30 KTS DEVELOPING
TONIGHT...WHICH WOULD INTERACT WITH THE TRAILING END OF THE
MCS/OUTFLOW BOUNDARY. THIS CLASSIC HEAVY RAIN SCENARIO WOULD ALLOW
THUNDERSTORMS TO BACKBUILD WEST AND TRAIN OVERNIGHT FROM WEST TO
EAST. PLACEMENT OF THIS IS HARD TO FORECAST AT THIS POINT...FOR NOW
HAVE LIMITED THE FLASH FLOOD WATCH TO LOCATIONS FROM ST. LOUIS NORTH
AND WEST...AND WILL LET LATER SHIFTS DETERMINE IF IT NEEDS TO BE
EXPANDED OR TRIMMED.

THE ENTIRE THUNDERSTORM COMPLEX WILL DISSIPATE FROM NORTHWEST TO
SOUTHEAST ON SATURDAY AS A COLD FRONT MOVES SOUTH ACROSS THE CWA.
HAVE SIDED WITH COOLER GUIDANCE ON SATURDAY AS CLOUD COVER AND
MORNING PRECIPITATION WILL LIKELY KEEP TEMPERATURES IN CHECK.

NO CHANGES MADE PAST SATURDAY.

CVKING

&&

.AVIATION...
/620 AM CDT FRI AUG 20 2010/

ISO/SCT TSRA HAVE DEVELOPED THIS MORNING ACROSS CENTRAL MO ALONG
AN INSTABILITY AXIS THAT WAS ASSOCIATED WITH H85 MOISTURE RETURN.
I ADDED VCTS AT KCOU/KUIN FOR A FEW HOURS THIS MORNING WHERE
STORMS HAD ALREADY DVLPD. TSRA SHOULD REMAIN ISO/SCT THROUGH MOST
OF THE DAY AND GIVEN THE LIMITED COVERAGE...CONFIDENCE IN TSRA AT
ANY SPECIFIC TAF SITE IS LOW. STORMS ARE EXPECTED TO INCREASE IN
COVERAGE ACROSS THE REGION BY LATE AFTN/EARLY EVE WITH THE
APPROACH OF AN UPPER LEVEL DISTURBANCE AND SFC CDFNT...EVENTUALLY
DVLPG INTO A THUNDERSTORM COMPLEX THAT MAY BRING SEVERAL HOURS OF
TSRA TO THE TAF SITES. PREVIOUS SET OF TAFS HAS THIS TREND IN HAND
AND THUS MADE FEW CHANGES.

SPECIFICS FOR KSTL...AN ISOLATED STORM IS POSSIBLE AT KSTL/KSUS
TODAY BUT THE BETTER CHCS REMAIN FARTHER WEST IN CENTRAL MO ALONG
AN INSTABILITY AXIS ASSOCIATED WITH H85 MOISTURE RETURN. A
THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP TONIGHT AND MOVE
ACROSS THE TERMINALS...POTENTIALLY BRINGING SEVERAL HOURS OF
THUNDERSTORMS TO KSTL/KSUS. MADE FEW CHANGES TO THE PREVIOUS SET
OF TAFS AS THE TIMING STILL LOOKS REASONABLE BASED ON THE LATEST
MODEL GUIDANCE.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH SATURDAY
     MORNING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-KNOX MO-LEWIS
     MO-LINCOLN MO-MARION MO-MONROE MO-MONTGOMERY MO-PIKE MO-
     RALLS MO-SHELBY MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST.
     LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH SATURDAY
     MORNING FOR ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY
     IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Aug 20, 3:00 AM CDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
300 AM CDT FRI AUG 20 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
300 AM CDT FRI AUG 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP THIS MORNING AND
EARLY THIS AFTERNOON FROM CENTRAL MISSOURI TO WEST CENTRAL
ILLINOIS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
TONIGHT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. THESE
THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 60 MPH.

THERE IS A THREAT OF LOCALLY HEAVY RAINFALL LATE THIS AFTERNOON
AND TONIGHT WHERE THUNDERSTORMS REPEATEDLY MOVE ACROSS THE SAME
LOCATIONS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF
CENTRAL...NORTHEAST AND EAST CENTRAL MISSOURI...AND WEST CENTRAL
ILLINOIS.

MODERATE FLOODING CONTINUES ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL COME TO AN END ON SATURDAY FROM NORTHWEST TO
SOUTHEAST.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. SPOTTERS
ARE ENCOURAGED TO REPORT ALL SEVERE WEATHER AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Aug 20, 1:58 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     TSTM WND DMG     ST. CLAIR               38.35N  90.98W
08/20/2010                   FRANKLIN           MO   LAW ENFORCEMENT

            CONSTRUCTION SIGN BLOWN OVER ALONG INTERSTATE 44. TIME
            ESTIMATED FROM RADAR.

1210 PM     TSTM WND GST     3 W CHESTERFIELD        38.66N  90.63W
08/20/2010  M55 MPH          ST. LOUIS          MO   ASOS

1210 PM     TSTM WND DMG     ST. CHARLES             38.79N  90.52W
08/20/2010                   ST. CHARLES        MO   NWS EMPLOYEE

            SMALL MAPLE TREE DOWN IN PARK CHARLES SUBDIVISION.

1213 PM     TSTM WND DMG     CHESTERFIELD            38.65N  90.58W
08/20/2010                   ST. LOUIS          MO   BROADCAST MEDIA

            TREE LIMBS SIX INCHES IN DIAMETER DOWNED BY
            THUNDERSTORM WIND GUSTS AT LONG RD AND CHESTERFIELD RD.

1240 PM     TSTM WND DMG     ELSAH                   38.95N  90.35W
08/20/2010                   JERSEY             IL   LAW ENFORCEMENT

            TREES DOWN BLOCKING ELSAH ROAD. FROM THE COUNTY SHERIFF
            OFFICE.

&&

JPK
Local storm report, Aug 20, 2:13 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     ST. CHARLES             38.79N  90.52W
08/20/2010                   ST. CHARLES        MO   BROADCAST MEDIA

            TENTS BLOWN DOWN AT THE FESTIVAL OF THE LITTLE HILLS IN
            DOWNTOWN ST. CHARLES. TIME APPROXIMATE.

&&

JPK
Special weather statement, Aug 20, 2:29 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
229 PM CDT FRI AUG 20 2010

MOZ048>050-059-062-202015-
FRANKLIN MO-OSAGE MO-GASCONADE MO-COLE MO-CALLAWAY MO-
229 PM CDT FRI AUG 20 2010

AT 221 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM META TO FREEBURG IN SOUTHERN
OSAGE COUNTY MISSOURI. THE STRONG THUNDERSTORMS WERE MOVING TO THE
NORTHEAST AT 30 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS BETWEEN 40 TO
50 MPH AND HEAVY RAINFALL AND WILL AFFECT THE TOWNS OF ROCH FOUNTAIN
AND WESTPHALIA.

REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT FOR RELAY TO
THE NATIONAL WEATHER SERVICE.

PRZYBYLINSKI
Local storm report, Aug 20, 3:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     FULTON                  38.85N  91.95W
08/20/2010                   CALLAWAY           MO   LAW ENFORCEMENT

            TREES REPORTED DOWN IN FULTON AT WILLIAM WOODS COLLEGE
            AND AT HIGHWAY AD AND COUNTY ROAD 419.

&&

JPK
Local storm report, Aug 20, 3:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     LIGHTNING        ST. CHARLES             38.79N  90.52W
08/20/2010                   ST. CHARLES        MO   BROADCAST MEDIA

            *** 1 INJ *** MAIL CARRIER INDIRECTLY STRUCK BY
            LIGHTNING WHILE DELIVERING MAIL ... TIME ESTIMATED FROM
            RADAR

&&

SIPPRELL
Local storm report, Aug 20, 3:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     2 E VANDIVER            39.16N  91.82W
08/20/2010  M69 MPH          AUDRAIN            MO   AWOS

            AT THE MEXICO MO AWOS

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 2:39 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Knox, Lewis, Lincoln and 10 more25 hr
Aug 20, 11:32 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis28 min
Aug 20, 11:59 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis46 min
Aug 20, 12:51 PM CDTSevere Thunderstorm WarningLSXSaint Charles39 min
Aug 20, 3:17 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway43 min
Aug 20, 4:45 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis30 min
Aug 20, 5:18 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe57 min
Aug 20, 6:06 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage39 min
Aug 20, 6:59 PM CDTFlash Flood WarningLSXMonroe, Shelby6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.